# SDR PLGA980710A

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358BE
- Make and model: Saab 340B
- Aircraft serial: 340B279
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Flap Indicator
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

BOS - FLT 4264 - WHEN FLAPS WERE SELECTED DOWN FOR LANDING AT BOS, THE CREW REPORTED THERE WAS NO FLAP INDICATION.  CREW PERFORMED A MISSED APPROACH AND FOUND THE FLAP INDICATOR CIRCUIT BREAKER OPEN.  THE BREAKER WAS RE-SET AND AIRCRAFT LANDED WITHOUT INCIDENT.  (M)
